# SDR A6WA201240472

- Difficulty date: April 16, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 21,208 hours, 20,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR TRACK MOUNT BRACKET CRACKED AND DENTED.  R & R BRACKET IAW SRM 51-40-11 AND SRM 51-42-06, SERVICEABLE PN.
